# SDR DALA1137423216

- Difficulty date: May 26, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 61,882 hours, 27,461 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Failed
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK FORWARD RIGHT DOOR DAMPER FAILED.  OPERATIONAL CHECK.  REPLACED DAMPER PER A320 AMM 52-13-14.  ACCOMPLISHED OPERATIONAL CHECK OF DAMPER WITH SLIDE AND PANELS INSTALLED PER AMM 52-13-14, CHECKS GOOD.
